# SDR DALA2017032602493

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 121BF FORWARD PANEL HAS CORROSION ON SPLICE STRAP. REMOVED CORROSION FROM FORWARD CARGO FLOOR PANEL 121BF FORWARD PANEL SPLICE STRAP IAW SRM 51-10-02. 100% MATERIAL LOSS  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 FIG 101 NOTE C DETAIL V. FABRICATED NEW SPLICE STRAP IAW DWG 453N1611 REV B.
